MathSciNet Relay Station
MathSciNet bibliographic data
MR1783079 (2001f:68073) 68Q45 (06E30 68Q70)
Marchenkov, S. S. Functional aspects of the completeness problem for some classes of automaton functions. (Russian) Diskret. Mat. 12 (2000), no. 2, 103--117; translation in Discrete Math. Appl. 10 (2000), no. 3, 279–294
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement